# SDR VNAA202406230013

- Difficulty date: June 23, 2024
- Submitted: June 23, 2024
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 41,054 hours, 39,417 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: MM67036483022
- Condition: Corroded
- Location: Bs 1000 S18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER CLIP AT STR 18R AT FS 1000
